# SDR 2PSASDR7670901

- Difficulty date: May 19, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: N673BF
- Aircraft time: 61,332 hours, 27,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T2524XX
- Condition: Cracked
- Location: Fuselage
- Part time: 61,332 hours, 27,015 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 5-13-09 AT 1600 HRS. NOTIFIED THAT WHILE COMPLYING WITH SB 767-53A0100 IAW AD 2004-19-06: ULTRASONIC TESTING OF THE LT AND RT STA 955 REAR BULKHEAD SIDE FITTING FAIL-SAFE STRAPS SHOWED POSSIBLE CRACKING OF BOTH FAIL-SAFE STRAPS AND RECEIVING THE NDT REPORT THE FOLLOWING DAY.  UPON RECEIVING THE REPORT, THE INSTRUCTION OF THE SB WAS REVIEWED AND MFG WAS CONSULTED FOR VERIFICATION OF OUR NEXT COURSE OF ACTION.  IT WAS DETERMINED THAT AN OPEN HOLE HFEC WAS NEEDED TO VERIFY THE THE EARLIER FINDINGS.  ON 5-18-09 BOTH LT AND RT HOLES HAD HFEC TESTING DONE TO CONFIRM OUR FINDINGS.  IT WAS DETERMINED THAT THE LT FAIL-SAFE STRAP LOWER BOLT HOLE HAD A CRACK INDICATION ON THE FWD EDGE OF THE HOLE.  THE RT FAIL-SAFE STRAP INSP ALSO CONFIRMED A CRACK ON THE AFT EDGE OF THE HOLE WITH SIGNS OF CORROSION.  WE RECEIVED THE FINAL NDT REPORT ON 5-19-09.  WE ARE CURRENTLY PLANNING TO DO THE TERMINATING ACTION IAW SB 767-53A0100 (R1) STEP 3. B.
